# SDR AALA202110252297

- Difficulty date: October 12, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 50,138 hours, 19,849 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE FORWARD CENTER MOUNT BOLT CRACKED 2 PLACE. .**SUPPLEMENTAL REPORT FOR AALA202110132297: REPLACED ALL ENGINE MOUNT BOLTS PER AMM 71-21-12.** (CLOSED)
